# SDR DL76L050147

- Difficulty date: March 2, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N196DN
- Make and model: Boeing 767332
- Aircraft serial: 28453
- Aircraft time: 35,513 hours, 5,580 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Sparks
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SPARKS COMING FROM PDU 9L IN AFT CARGO DURING LOADING.  REPLACED RECEPTACLE.
